# SDR 96ZZZX3386

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: W31X2M1G5
- Condition: Cracked
- Location: Housing
- Component: Amf
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN PREPARING TO INSTALL BREAKER ON AN AIRCRAFT, ATTEMPTED TO REMOVE THE TERMINAL'S SCREWS ON BACK OF BREAKERS.  ALL 4 BREAKER HOUSINGS CRACKED DUE TO THE SCREWS BEING TOO TIGHT FROM THE FACTORY.  BEFORE REMOVING SCREWS, PLACE TERMINAL IN A VISE TO HOLD TERMINAL FROM TWISTING.
